# SDR 20000609SH003

- Difficulty date: February 29, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Part number: 1173084103
- Condition: Worn
- Location: T/R Fairing
- Part time: 509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HINGE WORN BEYOND SERVICEABLE LIMITS.  CORE SCRAPPED LOCALLY BY MECHANIC.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
